# SDR USAA060866

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546921328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE OF INTERCOSTAL AT CENERLINE, BETWEEN 4TH AND 5TH WEB OF FORWARD DOOR CRACKED.  FABRICATED INTERCOSTAL FROM 7075-0 IAW DRAWGING 69-41861, DEFECT SIZE: .75 INCH.
